# SDR DALA2023031401856

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 60,398 hours, 42,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWRD EMERGENCY OVERWING LIGHTS ARE INOPERATIVE. MAINTENACE REPLACED THE EMERGENCY BATTERY POWER SUPPLY B5-118 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4076686)
